Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Does Metetropolo cause nausea? What is the alternate medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3545 Questions
Question
Dr XXXXXXX : Hello , Well I Had My Endoscopy Done Yesterday And They Didnt Find Anything Bad Wrong , Know Ulcers , Know Polops , Only Mild Gastritis !!!! He Said It Looked Good , They Took Some Biopsys !!! But My Dr , Dr XXXXXXX Said He Didnt Know What Was Causeing The Nausea , Except It Could Very Well Be The Metetropolo Causeing It !! He Suggested me Calling My Heart Dr And Getting Them To Change My Heart medication ( Blood Pressure Med ) To Something Ealse , But That Works Like Metetropolo Does !!! Do You Know What medicine ( Blood Pressure Med ) That Works Like Metetropolo , Another Medicine , Please Leave me An Answer , I Might Could Suggest To Him !!! Its Got To Help With Blood Pressure And Palpitations Together !!! Please Answer This Question Today ( ASAP ) Please !!!! Thank You Very Much !!! XXXXX!!!!!
Posted Mon, 16 Dec 2013 in General Health
 
 
Answered by Dr. Raju A.T 9 hours later
Brief Answer: List is below Detailed Answer: Hi, Thanks for getting back. Good that endoscopy has ruled out serious conditions in the stomach and GIT which can cause nausea. The doctor can be right in saying that Metoprolol in some can cause nausea. You can switch to alternate choice of the same group like Atenolol Betaxolol Bisoprolol Celiprolol Esmolol Do discuss with your Cardiologist on which suits you better. regards,
Above answer was peer-reviewed by
 
Follow-up: Does Metetropolo cause nausea? What is the alternate medicine? 36 minutes later
Ok . Thanks . I Will Talk To The Nurse Monday Hopefully About The Changeing Of The Blood Pressure Medicine !!! I Have 1 Question ? Is There One Of The medicines You Listed , That You Think Works Better Than The Other 4 ? Please Reply Back With Your Answer ( ASAP ) Please !!!!!! Thanks XXXXX!!!!!!
 
 
Answered by Dr. Raju A.T 12 minutes later
Brief Answer: Atenolol Detailed Answer: Hi, Atenlol is simple and has less side effects comparatively. Regards,
Above answer was peer-reviewed by
 
Follow-up: Does Metetropolo cause nausea? What is the alternate medicine? 2 hours later
Ok, Will Make That Suggestion !!! Thank You XXXXX!!!!!!!!
 
 
Answered by Dr. Raju A.T 14 hours later
Brief Answer: You are welcome Detailed Answer: Wish you good health. regards,
Above answer was peer-reviewed by
 
Follow-up: Does Metetropolo cause nausea? What is the alternate medicine? 23 hours later
Dr XXXXXXX : Hi : Heres A Question Please ? My Heart Doctor Changed My metetropolo To What You Suggested !! The Atenlol !!! He Put Me On That At 50Mg Twice A Day !!! Is That Ok And Does That Sound Right , From What I Was Takeing ? My Question Is This , I Took 1 metetropolo This Morning , Thats All , If I Need Something This Afternoon Can I Take 1 Of The New Pills , His Nurse Said Yes , I Just Wanted To Make Sure Its Ok To Do That !!! Wasnt Sure How They Mix , Even Though It Will Be 3 Or 4 O,Clock When I Take The New Pill ( Atenlol ) !!!! Please Answer ( ASAP ) Please !!!! Thanks XXXXX !!!!!!!!!!!!!!!!!!!!!!
 
 
Answered by Dr. Raju A.T 49 minutes later
Brief Answer: Yes, you can take Detailed Answer: Hi, Yes, you can take the Atenolol in the noon. The dosage is right. regards,
Above answer was peer-reviewed by
 
Follow-up: Does Metetropolo cause nausea? What is the alternate medicine? 37 minutes later
Dr XXXXXXX : Sorry To Bother You , But Ive Got One More Question For Today !!! Will The New Medicine he Perscribed Me Take Away The Nausea Right Away , If Its Whats Causeing The Nausea !!! Or Will It Take A Few Hours Or A Day Or Two !!! Please Reply Back ( ASAP ) Please !!!!! Please Explain How That Works Please !!!! I Was Reading Online And It Says This Medicine Is Used For ( Hypertension ) Also ? Is This Right ? Please Explain In Detail For Me !!!! ASAP Please !!!!! Thanks XXXXX!!!!!!!!!!!!!!!!
 
 
Answered by Dr. Raju A.T 1 hour later
Brief Answer: Answers are below Detailed Answer: Hi, It will take time for the nausea to disappear. Days are even may be weeks. Yes, the drug is used for hypertension also. Regards,
Above answer was peer-reviewed by
 
Follow-up: Does Metetropolo cause nausea? What is the alternate medicine? 2 hours later
Dr XXXXXXX : But The Nausea Should Or Will Go Away Now Want It !!! Please Give Me Your Detailed Thoughts About This Please !!!! ASAP : Please !!!!!!! Thanks XXXXX!!!!!!!!!!!!
 
 
Answered by Dr. Raju A.T 1 hour later
Brief Answer: Yes Detailed Answer: Hi, Yes, nausea will go away. It does take time. Since the drug which was suspected to cause is changed. Need not worry. Regards,
Above answer was peer-reviewed by
 
Follow-up: Does Metetropolo cause nausea? What is the alternate medicine? 47 minutes later
Dr XXXXXXX : Please Answer !!! Im Guessing The Metetropolo Has To Get Completely Out Of My System Before The Nausea Will Go Away Right ? This Is Only My Opinion !!! What Is Your Answer For This ? Please Reply Back ASAP Please !!!! Thanks XXXXX!!!!!!!!!!!!!!!
 
 
Answered by Dr. Raju A.T 5 minutes later
Brief Answer: Yes, Detailed Answer: Hi, Yes, Metoprolol and all its metabolites have to be removed from the body for the nausea to end. regards,
Above answer was peer-reviewed by
 
Follow-up: Does Metetropolo cause nausea? What is the alternate medicine? 14 minutes later
Thanks My Friend Dr XXXXXXX : LOL : Well It Want Be To Soon For Me , Im Ready To Start Feeling Good Again , Its Been 3 Months Now !!!! You Have Been A Big Help And You Very Much Seem To Know Your Business As Far As Medicine Goes !!! It Makes Me Feel Good Just To Talk To You About This !!! Because I Have A Very High Aniexity Level Also !!!! Thats Why Im On 1Mg Xanax Twice Daily !!!! Will Keep You Posted , And Thanks Again For Your Time !!! Thanks Your Friend XXXXX!!!!!!!!!!!!
 
 
Answered by Dr. Raju A.T 19 hours later
Brief Answer: You are welcome Detailed Answer: Sure will be in touch. Wish you speedy recovery. Regards,
Above answer was peer-reviewed by
 
Follow-up: Does Metetropolo cause nausea? What is the alternate medicine? 2 hours later
Dr XXXXXXX : Hi : Got One More Question !!! When I Take 1 8Mg Zofran , How Long Does It Last In The System , As Far As Keeping The Nausea Away Or Calmed Down !!!! Please Reply ASAP Please !!!!!!!!! Thanks XXXXX!!!!!!!!!!!!!!!!!!
 
 
Answered by Dr. Raju A.T 54 minutes later
Brief Answer: 7 to 8 hours Detailed Answer: Hi, Zofran lasts for not more than 8 hours in the body system. Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor